Tags: High Blood Pressure | blood | pressure | drugs | feet | swell

Can Blood Pressure Meds Cause My Feet to Swell?

By    |   Friday, 05 Jun 2015 01:01 PM

Question: I recently started taking blood pressure medicine (a calcium channel blocker) and have noticed my feet are swollen. Is there connection here? What should I do?

Dr. Hibberd's answer:

The likelihood is that the swelling you’re experiencing with your calcium blocker use is caused by an interstitial edema that is not responding to diuretics.

You will need to change your medication to another agent, possibly a different calcium channel blocker.

Not all calcium blockers will cause swelling, so see your doctor for medication management.

© 2017 NewsmaxHealth. All rights reserved.

 
1Like our page
2Share
Dr-Hibberd
Not all calcium blockers will cause swelling, so see your doctor for medication management.
blood, pressure, drugs, feet, swell
85
2015-01-05
Friday, 05 Jun 2015 01:01 PM
Newsmax Inc.
 

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

NEWSMAX.COM
© Newsmax Media, Inc.
All Rights Reserved